# SDR DALA1216459261

- Difficulty date: March 1, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00484B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CORRODED OUT OF LIMITS BETWEEN STA 200 TO STA 256 RBL 44.  INSTALLED SEAT TRACK SPLICE PER MD 90 SRM 53-40-01 FIG 6.
